magazinelogo

Journal of Applied Mathematics and Computation

ISSN Online: 2576-0653 Downloads: 170060 Total View: 1948510
Frequency: quarterly ISSN Print: 2576-0645 CODEN: JAMCEZ
Email: jamc@hillpublisher.com
Article Open Access http://dx.doi.org/10.26855/jamc.2018.03.003

The Pell, Modified Pell Identities via Orthogonal Projection

Yasemin ALP, Emine Gokcen Kocer*

Necmettin Erbakan University, Faculty of Science, Department of Mathematics-Computer Science, Meram, KONYA.

*Corresponding author: Emine Gokcen Kocer

Published: April 7,2018

Abstract

In this paper, we consider the space R(2,1) of modified Pell sequences and orthogonal bases of this space. These orthogonal bases are connected with the modified Pell numbers and Pell numbers. Using this orthogonal bases, we obtain the orthogonal projection onto a subspace r(2,1) of Rn. By using the orthogonal projection, we obtain the identities for the Pell, Pell-Lucas and modified Pell numbers.

References

[1] Alptekin, E. G., On Norms of Toeplitz and Hankel Matrices with the Pell, Pell-Lucas and Modified Pell Numbers, Selçuk University Journal of Education Faculty, 19, 287-297, 2005.

[2] Bretscher, O., Linear Algebra with Applications, Fifth Edition, Pearson Education, 2015. 

[3] Dupree, E, Mathes, B., Singular Values of k-Fibonacci and k-Lucas Hankel matrices, Int. J. Contemp. Math Sciences, 47(7), 2327-2339, 2012.

[4]Fraleigh, J.B., Beauregard, R. A., Linear Algebra, Addison-Wesley Publishing Company,1995.

[5] Halıcı, S., Some Sums Formula efor Products of Terms of Pell, Pell-Lucas and Modified Pell Sequences, S.U. Journal of Sciences, 2(2), 151-155, 2011.

[6] Hawkins, K., Hebert-Johnson, U. and Mathes, B., The Fibonacci Identities of ortogonality, Linear Algebra and Its Applications, 475, 80-89, 2015.

[7] Horadam, A. F., Applications of Modified Pell Numbers to Representations, Ulam Quarterly, 3(1), 34-49, 1994.

[8] Kalman, D., Mena, R., The Fibonacci Numbers-exposed, Mathematics Magazine, 76(3), 2003.

How to cite this paper

The Pell, Modified Pell Identities via Orthogonal Projection

How to cite this paper: Yasemin ALP, Emine Gokcen Kocer. (2018). The Pell, Modified Pell Identities via Orthogonal Projection. Journal of Applied Mathematics and Computation, 2(3), 93-99.

DOI: http://dx.doi.org/10.26855/jamc.2018.03.003